# SDR EISA95438

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION, FORWARD 2 FASTENER HOLES, BS 760 LBL 70.5 RIB CHORD VERTICAL FLANGE.  REMOVED ANGLE AND SUPPORT.  REMOVED FASTENERS FOR NDT, ACCOMPLISHED HFEC TO FASTENER HOLES.  NO OTHER CRACKS NOTED.  FABRICATED REPAIR ANGLE REF BAC DRAWING 65-68492, COMPLETED INSTALLATION PER BAC DRAWING 65-68492.  (M)
